Thunderstorm Wind, Bulloch
- When
- July 15, 3:29 PM EST to 3:30 PM EST
- Where
- Bulloch County, 0.9 mi SE of Middleground
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 32.540, -81.790
One tree reported down in Clito.
Scattered to numerous thunderstorms developed in the afternoon hours across southeast Georgia and moved eastward into southeast South Carolina. These thunderstorms developed in a warm and moist atmosphere well ahead of a cold front to the west.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CHS wrote it up.
Scattered to numerous thunderstorms developed in the afternoon hours across southeast Georgia and moved eastward into southeast South Carolina. These thunderstorms developed in a warm and moist atmosphere well ahead of a cold front to the west. Some of the thunderstorms organized into multi-cell clusters and numerous reports of wind damage across the region.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Jul 15, 2:27 PM EST, 1 hour 2 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 327 PM EDT TUE JUL 15 2014 .SYNOPSIS... A COLD FRONT WILL ADVANCE INTO THE REGION TONIGHT. THE FRONT WILL STALL JUST OFF THE COAST WEDNESDAY INTO THURSDAY BEFORE DISSIPATING. ATLANTIC HIGH PRESSURE WILL REBUILD LATE IN THE WEEK WHILE A TROUGH OF LOW PRESSURE DEVELOPS INLAND. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... A FAIRLY SOLID LINE OF SHOWERS AND THUNDERSTORMS SITTING JUST WEST OF THE CWA AT MID AFTERNOON WILL WORK ITS WAY STEADILY EASTWARD THROUGH THE CWA LATE THIS AFTERNOON AND EVENING. THE BIGGEST THREAT WITH THE STORMS WILL BE WINDS OF 40 TO 50 MPH AND LOCALLY HEAVY RAIN. WE COULD SEE ONE OR TWO STORMS BECOME SEVERE...BUT THE WEAK MID LEVEL LAPSE RATES REMAIN A LIMITING FACTOR. RAINFALL RATES WILL BE HIGH...BUT THE STORMS WILL BE MOVING STEADILY...SO MOST LOCATIONS WILL SEE NO MORE THAN 1 TO 2 INCHES. THERE WILL BE HIGHER TOTALS IN A FEW SPOTS WHERE RAIN FELL EARLIER THIS AFTERNOON IN THUNDERSTORMS...BUT THE LIMITED DURATION OF THE HEAVY RAIN SHOULD STILL PREVENT ANY SIGNIFICANT FLOODING. THE LINE SHOULD MOVE THROUGH THE SAVANNAH METRO AREA BETWEEN 5 AND 7 PM...WITH PASSAGE THROUGH THE CHARLESTON METRO AREA BETWEEN 6 AND 8 PM. THE MAIN LINE SHOULD BE OFFSHORE OVER THE COASTAL WATERS BY MID EVENING WITH RAINFALL DIMINISHING OVER LAND...BUT WITH THE BEST SYNOPTIC FORCING AND THE SURFACE FRONT TRAILING THE LINE BE SEVERAL HOURS...SCATTERED SHOWERS COULD REDEVELOP OVERNIGHT. TEMPS WILL STILL BE MILD OVERNIGHT WITH MINIMUMS NEAR 70 INLAND TO THE MID 70S AT THE COAST. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... MODELS REMAIN IN GENERAL AGREEMENT THAT A COLD FRONT WILL MOVE THROUGH THE AREA ON WEDNESDAY BEFORE STALLING JUST OFF THE SOUTHEAST COAST AND DISSIPATING INTO THURSDAY. AS THIS OCCURS...A MUCH DRYER ZONAL FLOW WILL DEVELOP ALOFT AS A BROAD MID/UPPER LVL TROUGH OF LOW PRESSURE SHIFTS OFF THE NORTHEAST COAST. DESPITE DRYER AIR ALOFT...THE PATTERN SHOULD SUPPORT SCATTERED SHOWERS AND THUNDERSTORMS POST FROPA ON WEDNESDAY AS A SOUTHWEST FLOW ALLOWS SOME MOISTURE TO LINGER OVER THE AREA...ESPECIALLY IN SOUTHEAST GEORGIA. HOWEVER...EXPECT MOST ACTIVITY TO REMAIN OFFSHORE NEAR THE VICINITY OF THE STALLING FRONT. BY THURSDAY...SOUNDINGS INDICATE A DEEP POCKET OF UNUSUALLY DRY AIR OVER THE AREA FOR THIS TIME OF YEAR...SUGGESTING RAIN-FREE CONDITIONS THROUGH THURSDAY NIGHT. LIGHT ONSHORE WINDS WILL THEN DEVELOP ON FRIDAY...SUPPORTING AN INCREASE IN CLOUD COVER AS MOISTURE BEGINS TO RETURN OVER THE SOUTHEAST. HOWEVER...DRY AIR OFF THE SFC SHOULD KEEP A RAIN-FREE FORECAST OVER THE AREA TO START OFF THE WEEKEND. OVERALL HIGH TEMPS WILL BE A DEGREE OR TWO COOLER THAN PREVIOUS DAYS ONCE THE FRONT SHIFTS PAST THE AREA. IN GENERAL...AFTERNOON HIGHS WILL RANGE IN THE UPPER 80S TO LOWER 90S...WARMEST INLAND AND TOWARDS THE END OF THE WEEK. OVERNIGHT LOWS WILL GENERALLY RANGE BETWEEN THE MID 60S TO LOW 70S AWAY FROM THE COAST ON WEDNESDAY...THEN GRADUALLY WARM INTO THE UPPER 60S TO LOW/MID 70S AWAY FROM THE COAST BY FRIDAY. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... A BROAD UPPER LEVEL TROUGH REBUILDS FOR THE LONG TERM PERIOD WHILE ATLANTIC HIGH PRESSURE STRENGTHENS TO OUR EAST. A PRONOUNCED LEE TROUGH WILL BE IN PLACE THROUGHOUT...PROVIDING AN INCREASE IN LOW LEVEL CONVERGENCE FOR SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. HIGHS WILL GENERALLY BE IN THE LOWER 90S WITH LOWS IN THE 70S. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... AHEAD OF AN APPROACHING COLD FRONT...EXPECT AN ACTIVE THUNDERSTORM REGIME FOR THE REMAINDER OF THIS AFTERNOON AND THIS EVENING. THERE IS A HIGH PROBABILITY FOR BOTH TERMINALS TO BE IMPACTED BY ONE OR MULTIPLE THUNDERSTORMS 20-24Z TIME FRAME...AND ADDITIONAL SHOWERS/THUNDERSTORMS COULD CONTINUE INTO TONIGHT AS THE COLD FRONT/UPPER TROUGH CONTINUE TO INTERACT WITH DEEP MOISTURE OVER THE REGION. I HAVE MADE SOME ADJUSTMENTS ON TIMING OF REDUCED VSBYS OVER THE NEXT 12 HOURS BASED ON NEAR TERM MODEL GUIDANCE AND SATELLITE AND RADAR TRENDS. EXTENDED AVIATION OUTLOOK...BRIEF FLIGHT RESTRICTIONS ARE POSSIBLE DUE TO SHOWERS/THUNDERSTORMS WITH THE GREATEST COVERAGE INTO WEDNESDAY. VFR CONDITIONS ARE THEN EXPECTED THROUGH FRIDAY BEFORE ISOLATED SHOWERS/THUNDERSTORMS RETURN ON SATURDAY. && .MARINE... SOUTHWESTERLY WINDS AHEAD OF THE COLD FRONT TONIGHT WILL GENERALLY BE IN THE 15 TO 20 KNOT RANGE...ALTHOUGH THERE MAY BE SOME HIGHER GUSTS THIS EVENING AHEAD OF THE LINE OF THUNDERSTORMS AS IT MOVES OFFSHORE. WINDS WILL START TO DIMINISH A LITTLE LATE TONIGHT AS THE PRESSURE GRADIENT WEAKENS A BIT. BIGGEST HAZARD TONIGHT WITH BE THE EXPECTED SHOWERS AND THUNDERSTORMS...WITH THE POTENTIAL FOR SOME SHORT FUSED SPECIAL MARINE WARNINGS AND MARINE WEATHER STATEMENTS. SEAS WILL BE AS HIGH AS 5 FEET OVER THE OUTER EDGES OF THE MARINE AREA TONIGHT...BUT...LIKE THE WINDS...SHOULD COME DOWN A BIT BY MORNING AS THE FRONT SLOWS DOWN CONSIDERABLY. A RATHER WEAK PRESSURE PATTERN WILL EXIST WEDNESDAY INTO THURSDAY WITH A FRONT STALLED OVER THE WATERS. THE MAIN CIRCULATION WILL BE A WEAK AFTERNOON SEA BREEZE ALONG THE COAST. A SOUTHERLY FLOW GRADUALLY RETURNS OVER THE WEEKEND AS ATLANTIC HIGH PRESSURE REBUILDS. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && NEAR TERM...FWA SHORT TERM...DPB LONG TERM...JRL AVIATION...FWA MARINE...DPB/FWA
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 244 PM EDT TUE JUL 15 2014 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-161845- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 244 PM EDT TUE JUL 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCALLY HEAVY RAIN AND SEVERE THUNDERSTORMS...THUNDERSTORMS WILL PRODUCE HIGH RAINFALL RATES LATE THIS AFTERNOON INTO THIS EVENING. SOME LOCATIONS MAY RECEIVE MULTIPLE THUNDERSTORMS...WHICH COULD RESULT IN ISOLATED RAINFALL AMOUNTS IN EXCESS OF 3 INCHES...CAUSING LOCALIZED FLOODING. ALSO...ISOLATED THUNDERSTORMS COULD BRIEFLY BECOME SEVERE WITH LOCALIZED DAMAGING WIND GUSTS TO 60 MPH. STAY IN TOUCH WITH NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS FOR ADDITIONAL INFORMATION TODAY. REMAIN ALERT FOR STATEMENTS AND WARNINGS FROM YOUR CHARLESTON NATIONAL WEATHER SERVICE OFFICE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-161845- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 244 PM EDT TUE JUL 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG THUNDERSTORMS...THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND FREQUENT CLOUD TO WATER LIGHTNING TONIGHT. BOATERS...REMAIN ALERT FOR DETERIORATING WEATHER. STAY TUNED TO NOAA WEATHER RADIO FOR UPDATES INCLUDING POSSIBLE STATEMENTS AND WARNINGS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1242 PM EDT TUE JUL 15 2014 SCZ043-044-049-050-151715- CHARLESTON-COASTAL COLLETON-DORCHESTER-INLAND COLLETON- 1242 PM EDT TUE JUL 15 2014 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER... CHARLESTON AND COLLETON COUNTIES THROUGH 115 PM EDT... AT 1239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...NEAR ASHEPOO...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... ASHEPOO...GREEN POND...NEYLES...JACKSONBORO...JACKSONBORO...BECK LANDING...PARKERS FERRY... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... DIME SIZE HAIL... PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL APPLIANCES UNLESS IT IS AN EMERGENCY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3303 8028 3275 8012 3262 8057 3277 8068 TIME...MOT...LOC 1642Z 241DEG 19KT 3275 8052
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
130 PM EDT TUE JUL 15 2014
SCZ044-045-050-052-151800-
CHARLESTON-DORCHESTER-INLAND BERKELEY-TIDAL BERKELEY-
130 PM EDT TUE JUL 15 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER...
CHARLESTON AND BERKELEY COUNTIES THROUGH 200 PM EDT...
AT 129 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM STRAWBERRY TO COTE
BAS LANDING TO MAGNOLIA GARDENS...MOVING NORTHEAST AT 25 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ARARAT...MAGNOLIA GARDENS...BERKELEY COUNTY AIRPORT...CYPRESS
GARDENS...MONCKS CORNER...PIMLICO...STONY LANDING...OLD SANTEE CANAL
STATE PARK...OLD CORDESVILLE...WADBOO...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL
APPLIANCES UNLESS IT IS AN EMERGENCY.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3326 7983 3307 7970 3291 7984 3277 8025
3299 8011 3315 8018
TIME...MOT...LOC 1730Z 246DEG 20KT 3311 8003 3302 7996
3288 8008SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
337 PM EDT TUE JUL 15 2014
GAZ099-100-152015-
BULLOCH-CANDLER-
337 PM EDT TUE JUL 15 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH AND CANDLER
COUNTIES THROUGH 415 PM EDT...
AT 332 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM...NEAR ALINE...MOVING NORTHEAST AT 25 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ALINE...CANOE POND...METTER MUNICIPAL AIRPORT...METTER...OLIFFTOWN...
PARISH...UNION...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL
APPLIANCES UNLESS IT IS AN EMERGENCY.
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3243 8220 3247 8218 3250 8216 3256 8207
3254 8203 3258 8202 3263 8194 3264 8188
3264 8187 3237 8173 3227 8197 3232 8223
3233 8224 3234 8224 3235 8226
TIME...MOT...LOC 1937Z 247DEG 21KT 3236 8219SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
410 PM EDT TUE JUL 15 2014
GAZ101-116>119-138>141-SCZ047-048-051-152100-
BEAUFORT-COASTAL BRYAN-COASTAL CHATHAM-COASTAL JASPER-COASTAL
LIBERTY-COASTAL MCINTOSH-EFFINGHAM-INLAND BRYAN-INLAND CHATHAM-INLAND
JASPER-INLAND LIBERTY-INLAND MCINTOSH-
410 PM EDT TUE JUL 15 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM...
LIBERTY...BRYAN...JASPER...CHATHAM...MCINTOSH AND BEAUFORT COUNTIES
THROUGH 500 PM EDT...
AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM FAULKVILLE TO
HARRIS NECK...MOVING NORTHEAST AT 30 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
KELLER...RABBIT HILL...BLANDFORD...ST. CATHERINES ISLAND...RINCON...
GOSHEN HILLS...ARMSTRONG ATLANTIC STATE UNIVERSITY...WHEAT
HILL...OGLETHORPE MALL...MONTGOMERY....SAVANNAH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
PENNY SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3148 8128 3224 8138 3259 8094 3210 8085
3205 8090 3202 8088 3203 8084 3200 8084
3183 8104 3178 8106 3172 8113 3163 8113
3158 8115
TIME...MOT...LOC 2010Z 226DEG 27KT 3222 8129 3163 8122PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
424 PM EDT TUE JUL 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND GST POOLER 32.12N 81.25W
07/15/2014 E50 MPH CHATHAM GA BROADCAST MEDIA
RELAYED REPORT FROM THE PUBLIC
&&
EVENT NUMBER CHS1400823
RJBPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
427 PM EDT TUE JUL 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM TSTM WND GST SAVANNAH AIRPORT 32.13N 81.20W
07/15/2014 M52 MPH CHATHAM GA ASOS
&&
EVENT NUMBER CHS1400824
RJBThe Charleston,SC radar (KCLX), 71 km away, was scanning. The volume nearest the first event began at 20:29 UTC.
5 thunderstorm wind. Local standard time, as filed.
One tree reported down in Clito.
The Bulloch County communications center reported trees down in the Lakeview area.
A member of the public reported a tree down on Laroche Avenue.
Chatham Emergency Management Agency reported a tree down on a house on Jasmine Avenue.
Chatham Emergency Management Agency reported a tree blocking the road on Davidson Avenue.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2014Every state in 2014This day in weather historyWarnings in Georgia, July 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 531804, 531806, 531803, 531808, 531809.